# SDR 2007UALA01378

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 39,455 hours, 4,530 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ROW 44R & ROW 13 INOP.  RELAMPED EMERGENCY CEILING LIGHT, OP CHECKS GOOD.
